# SDR AALA20100511DFW02

- Difficulty date: May 11, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 60,223 hours, 30,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMBOUT TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-INSTALLED LEFT PACK HI PRESS BLEED FLEX DUCT THAT WAS LOOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
